# SDR FDEA201704181229

- Difficulty date: April 18, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 70,998 hours, 23,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 100501
- Condition: Discharged
- Location: Cabin
- Part time: 34 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON PREDEPARTURE CHECK, 2 EA EMERGENCY EXIT SIGNS AND RT EXTERIOR LIGHT NOT TESTING.  REMOVED AND REPLACED M730 POWER SUPPLY BATTERY PACK PER AMM 33-51-07-2, OPS CHECKS NORMAL.
